# SDR SIMA202007210002

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,991 hours, 8,941 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ZONE 3 HAS CIGARETTE ODOR COMING OUT.  INTERROGATED CABIN ZONE E FOR CIGARETTE ODOR IAW FIM 25-30-00-810-801-A. NO DEFECTS FOUND.
